RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2019, Volume 29, Pages 68–85 (Mi iigum385)  

Algebraic and logical methods in computer science and artificial intelligence

The completeness criterion for closure operator with the equality predicate branching on the set of multioperations on two-element set

V. I. Panteleev, L. V. Riabets

Irkutsk State University, Irkutsk, Russian Federation

Abstract: Multioperations are operations from a finite set A to set of all subsets of A. The usual composition operator leads to a continuum of closed sets. Therefore, the research of closure operators, which contain composition and other operations becomes necessary. In the paper, the closure of multioperations that can be obtained using the operations of adding dummy variables, identifying variables, composition operator, and operator with the equality predicate branching is studied. We obtain eleven precomplete closed classes of multioperations of rank 2 and prove the completeness criterion. The diagram of inclusions for one of the precomplete class is presented.

Keywords: closure, equality predicate, multioperation, closed set, composition, completeness criterion.

DOI: https://doi.org/10.26516/1997-7670.2019.29.68

Full text: PDF file (446 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.716
MSC: 03B50, 08A99
Received: 05.08.2019
Language:

Citation: V. I. Panteleev, L. V. Riabets, “The completeness criterion for closure operator with the equality predicate branching on the set of multioperations on two-element set”, The Bulletin of Irkutsk State University. Series Mathematics, 29 (2019), 68–85

Citation in format AMSBIB
\Bibitem{PanRya19}
\by V.~I.~Panteleev, L.~V.~Riabets
\paper The completeness criterion for closure operator with the equality predicate branching on the set of multioperations on two-element set
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2019
\vol 29
\pages 68--85
\mathnet{http://mi.mathnet.ru/iigum385}
\crossref{https://doi.org/10.26516/1997-7670.2019.29.68}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000486448100007}


Linking options:
  • http://mi.mathnet.ru/eng/iigum385
  • http://mi.mathnet.ru/eng/iigum/v29/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:16
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020